# SDR 98UAL900554

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H, F

## Discrepancy

SMOKE REPORTED FROM OVEN NR 305, FLT ATTENDANT DISCHARGED HALON FIRE  EXTINGUISHER INTO OVEN.  CB PULLED.  CAUSE DUE TO PLASTIC AND PAPER MELTING AND OVERHEATING IN THE FAN AREA ON THE BAFFLE.  OVEN REPLACED.
